# SDR AWXA200400153

- Difficulty date: January 27, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 45,114 hours, 20,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A5013
- Condition: Loose
- Location: R1 Door
- Part time: 42,932 hours, 19,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-03 CHECK FOUND THE R-1 DOOR SLIDE CONTACTING THE FUSELAGE BEFORE THE DOOR WOULD FULLY OPEN.  MAINTENANCE FOUND THE R-1 DOOR SLIDE LACING BECAME RELAXED.  REMOVED AND REPLACED R-1 DOOR SLIDE IAW T/C C1C52309, OPERATIONAL CHECK WAS GOOD.
